# SDR SWIA202412240927

- Difficulty date: September 27, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY DOOR SURROUND STRUCTURE, INTERCOSTALS FOR STRINGERS 25 RT AND 26RT CORRODED AT ATTACH POINTS ON FS 364, FORWARD FRAME. (C-CHECK RO 12/21/2024) (FILED OPEN)REPLACED FS364 FRAME SECTION REF DWG SH670-32050 REV. J, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 53-21-23-201-008-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY. REFER TO CONTINUE CARD FOR FURTHER DETAIL.
